Posted 9/5/2015 2:09 PM (GMT -6)
I know EXACTLY what you're going through! I've had migraine headaches for almost 20 years and they are unbearable! I too have taken pain relievers such as Tylenol in such large doses (I took 7,000 mgs in one day!- the maximum amount is 4,000!) only to get little relief and then to be extremely nauseated! My advice to you is to keep a headache journal and to figure out what is causing the migraines to trigger. I've recently started to do so and have found my headaches to be much better at coping/ dealing with plus I no longer take high doses of pain meds. The biggest trigger for my migraines was alcohol consumption, if you drink I'd advise you to QUIT! Even the smallest of alcohol consumption gave me the worst migraine headaches! Also, if you get a migraine later at night and cannot sleep my best remedy for that was Advil PM or Tylenol PM or even Benadryl just take only two pills and you will feel ALOT better- I hope this helps because I know how hard it is to live with this terrible neurological disease!